Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 17 found articles
 
 
  Inhomogeneous quantum codes (II): non-additive case
 
 
Title: Inhomogeneous quantum codes (II): non-additive case
Author: Wang, Weiyang
Feng, Keqin
Appeared in: Frontiers of mathematics in China
Paging: Volume 7 (2012) nr. 3 pages 573-586
Year: 2012
Contents:
Publisher: SP Higher Education Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands